# SDR USAA2012110200021

- Difficulty date: October 23, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69372722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON STRINGER TO FRAME ATTACH CLIP AT BS 270, S15R.  REPLACED STRINGER TO FRAME ATTACH CLIP AT BS 270, S15R IAW B737 SRM 51-40-02-0G PAR 7D FIG 8 & 12.
